Robust sliding mode control for uncertain linear discrete systems independent of time-delay

Full text for this resource is not available from the Research Repository.

Lin, Zhiwei, Xia, Yuanqing, Shi, Peng and Wu, Harris (2011) Robust sliding mode control for uncertain linear discrete systems independent of time-delay. International Journal of Innovative Computing, Information and Control, 7 (2). pp. 869-880. ISSN 1349-4198

Abstract

In this paper, robust sliding mode control is investigated for a class of uncer- tain systems with time-delay in discrete-time. The uncertainties include both mismatched parametric uncertainties in the state model and the matched external disturbance. After deriving sufficient conditions for the existence of linear sliding surfaces based on linear matrix inequality (LMI), robust reaching motion control is presented. A simulation study shows the effectiveness of the control scheme.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7161
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID21741, sliding mode control, time-delay, linear matrix inequality, uncertain systems, discrete-time systems
Citations in Scopus 57 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login